# SDR DALA2019091905425

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 49,698 hours, 22,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5652, L/P 6189678) R1 DOOR VERY DIFFICULT TO OPEN FROM OUTSIDE & INSIDE. DOOR APPEARS TO BE OUT OF RIG OR HAS WORN PARTS (LOWER HINGE IS SUSPECT) SAME PROBLEM REPORTED ON 10SEP19 IN LAX REF LOG #6189649. CORRECTIVE ACTION: RIGGED/ADJUSTED R1 DOOR LOWER GUIDE ARM PER AMM 52-11. OPS CHECK GOOD. OK FOR SERVICE.
